# SDR CA990707023

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 113T13698
- Condition: Broke
- Location: Te Flap
- Part time: 24,371 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT TRAILING EDGE FLAP OUTER DEFLECTION CONTROL TRACK SUPPORT FITTING BROKEN AT BOTTOM LUG.   REPLACED.
